# SDR UIEA2019121766088

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,559 hours, 13,061 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Rectifier
- Part number: 28VS20044B2
- Part serial: 06053227
- Condition: Failed
- Location: Apu Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AFTER 2 ATTEMPTS.  PERFORMED FIM TASK 49-61-00 AND FOUND APU ECU AT FAULT.  REMOVED AND REPLACED ECU IAW AMM 49-61-00. OPS CHECKED NORMAL.  PERFORMED FIM TASK 49-61-00. FOUND APU STARTER T/R AT FAULT, REMOVED AND REPLACED IAW AMM 49-61-02. OPS CHECKED NORMAL.
